Advanced search
Start date

Poincaré recurrence statistics and extreme value theory

Grant number: 17/07084-6
Support Opportunities:Scholarships abroad - Research
Effective date (Start): July 23, 2017
Effective date (End): July 22, 2018
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Alexsandro Giacomo Grimbert Gallo
Grantee:Alexsandro Giacomo Grimbert Gallo
Host Investigator: Sandro Vaienti
Host Institution: Centro de Ciências Exatas e de Tecnologia (CCET). Universidade Federal de São Carlos (UFSCAR). São Carlos , SP, Brazil
Research place: Centre de Physique Théorique (CPT), France  


The main objective of the present project is to study the Poincaré recurrence statistics, and their relations with extreme value theory, for stochastic processes (or equivalently, dynamical systems). Our focus will be through a statistics of the process called first possible return time. First, we want to study the asymptotic properties of the first possible return time, under general conditions for the stochastic processes. Next, we will explore the relation between the first possible return time and the so-called ''extremal index'', which quantifies the intensity of clustering of exceedance in the process. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
FERREIRA, RICARDO F.; GALLO, SANDRO; PACCAUT, FREDERIC. Non-regularg-measures and variable length memory chains. Nonlinearity, v. 33, n. 11, p. 27-pg., . (16/12918-0, 17/07084-6)
GALLO, SANDRO; GARCIA, NANCY L.. Discrete One-Dimensional Coverage Process on a Renewal Process. Journal of Statistical Physics, v. 173, n. 2, p. 381-397, . (14/26419-0, 17/07084-6, 15/09094-3, 13/07699-0)
ABADI, M.; AMORIM, V; CHAZOTTES, J-R; GALLO, S.. Return-time L-q-spectrum for equilibrium states with potentials of summable variation. Ergodic Theory and Dynamical Systems, v. N/A, p. 27-pg., . (17/07084-6)

Please report errors in scientific publications list using this form.